MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. CPT HIP SYSTEM FEMORAL STEM 12/14 NECK TAPER; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. CPT HIP SYSTEM FEMORAL STEM 12/14 NECK TAPER; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient had a periprosthetic fracture around the stem post implantation.The fracture was reduced and supported by cables and plate.The stem was not revised.It was reported that no further information is available.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.H6: proposed component code (annex g): mechanical (g04) ¿ stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.X-ray images were provided and review identified the following: two views of the right hip demonstrate a right total hip arthroplasty with proximal femoral cerclage wire and radiolucent acetabular cup.Second image demonstrates cable and plate fixation device along the greater trochanter.No definite bony fracture seen.Osteopenia.Hetero topic ossification along the greater trochanter.Vascular calcification.A definitive root cause cannot be determined.No problem was found with the device related to the ho identified by mmi after review by a health care professional.Based on the review of the medical records, no definite bone fracture could be identified therefore unable to confirm complaint.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CPT HIP SYSTEM FEMORAL STEM 12/14 NECK TAPER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19370481
Report Number0002648920-2024-00154
Device Sequence Number12667226
Product Code JDI
UDI-Device Identifier00889024145764
UDI-Public(01)00889024145764(17)290831(10)64514392
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00811400110
Device Lot Number64514392
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer07/09/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale